MathSciNet Relay Station
MathSciNet bibliographic data
MR1001449 (90k:57041) 57R65 (14H99 32C10)
Donaldson, Simon K. Complex curves and surgery. Inst. Hautes Études Sci. Publ. Math. No. 68 (1988), 91–97 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement